# SDR CALA2013120693518

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 75,282 hours, 28,130 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Loose
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE LIGHT INOPERATIVE.  TROUBLE SHOT IAW FIM25-66 00, FOUND LIGHT LENS ASSEMBLY LOOSE.  REPLACED LIGHT LENS ASSEMBLY IAW WDM25-66-11, OPERATIONS CHECKED GOOD.
